# SDR AALA20011244

- Difficulty date: June 12, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N452AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49553
- System (JASC): 2900 · Hydraulic Power System
- Part: Fitting
- Condition: Loose
- Location: Aft Lt Hyd Sys
- Stage of operation: TX
- Nature of condition: J, O
- Precautionary procedure: K, O

## Discrepancy

DFW - FLT 1594 - EN ROUTE ELP-DFW - NEAR DFW GATE DETECTED SMOKE/HAZE IN CABIN.  TURNED OFF PACKS.  USED RAM AIR.  SMOKE DISSIPATED.  ARRIVED AT DFW GATE WITHOUT FURTHER INCIDENT.  TIGHTENED T-FITTING AT LEFT SIDE HYDRAULIC PUMP FILTER HOUSING NEAR APU AREA.  ACCOMPLISHED PACK BURNOUT PER THE MM.  LEAK CHECKS GOOD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
